Were you aware that these drugs could cause memory loss in seniors?
Memory loss in seniors is one of the most concerning health conditions that are present in the minds of many aging adults and their family members. Unfortunately, over the years, doctors have been dismissive when it comes to patients expressing problems with brain fog, forgetfulness, and even mental confusion, putting them down to the fact that people are aging. However, this may not be caused by normal aging; rather, it may be a side effect of certain medications that have triggered memory loss in seniors!
It has been proven through research over the years that as people age, things like skills, knowledge, and even routine memory can improve, so if there is something that has to do with memory that changes suddenly, it may be due to some health conditions, external factors, or even the medication you may be given.
We are all aware that past heavy alcohol or cigarette use can have an impact on our memory, but sometimes things like stroke, heavy stress, vitamin B12, depression, sleep deprivation, Alzheimer’s disease, and head injuries, just to name a few, can have the same effect!
It becomes even more concerning when some of the most common drugs that are prescribed have memory loss listed as a side effect. Sure, some doctors do not prescribe them anymore, but if you notice any changes in your memory, maybe you should go talk to your doctor about the medication you’re taking!
If you want to learn more about memory loss in seniors and medications, make sure you keep reading!
CAUTION! Never start or stop taking any medication without speaking to your doctor first, no matter how much you may worry about side effects. Memory loss in seniors can be caused by many factors, and this article is purely informative about the side effects of certain medications!
Have you ever had to deal with memory loss or seen it in a family member? Tell us about your experience in the comments down below!